Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 2:43 PM CDT for Emmons County, Sioux County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2015, 2:43 PM CDT (19:43 UTC)
- Expired
- Jun 2, 2015, 3:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 60 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:46 PM CDT | HAIL 1 | Prairie Knights Resort, ND | HAIL LASTED AROUND 10 MINUTES AND HEAVY RAIN ALSO REPORTED |
| Jun 2, 2:55 PM CDT | HAIL 0.88 | 8 E Prairie Knights Res, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS53 KBIS 021943
SVRBIS
NDC029-085-022045-
/O.NEW.KBIS.SV.W.0022.150602T1943Z-150602T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EAST CENTRAL SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 345 PM CDT
* AT 242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRAIRIE
KNIGHTS RESORT...OR 12 MILES NORTH OF FORT YATES...MOVING EAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LINTON AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TEMVIK
AND BEAVER BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4622 10073 4634 10072 4639 10014 4614 10015
TIME...MOT...LOC 1942Z 269DEG 20KT 4628 10062
HAIL...1.00IN
WIND...60MPH
$$
JONES/SCHECK5 follow-up statements
008
WWUS53 KBIS 021954
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
254 PM CDT TUE JUN 2 2015
NDC029-085-022045-
/O.CON.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
EMMONS ND-SIOUX ND-
254 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL EMMONS AND EAST CENTRAL SIOUX COUNTIES...
AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE
KNIGHTS RESORT...OR 12 MILES NORTH OF FORT YATES...MOVING EAST AT 20
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LINTON AROUND 340 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TEMVIK
AND BEAVER BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4621 10066 4632 10061 4639 10014 4614 10015
TIME...MOT...LOC 1953Z 275DEG 18KT 4626 10055
HAIL...1.50IN
WIND...60MPH
$$
JONES/SCHECK395
WWUS53 KBIS 022001
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT TUE JUN 2 2015
NDC085-022010-
/O.CAN.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
SIOUX ND-
301 PM CDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4619 10046 4620 10057 4625 10056 4629 10057
4636 10014 4614 10015
TIME...MOT...LOC 2000Z 272DEG 17KT 4625 10052
$$
NDC029-022045-
/O.CON.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
EMMONS ND-
301 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL EMMONS COUNTY...
AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
PRAIRIE KNIGHTS RESORT...OR 12 MILES NORTHEAST OF FORT YATES...MOVING
EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LINTON AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BEAVER
BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4619 10046 4620 10057 4625 10056 4629 10057
4636 10014 4614 10015
TIME...MOT...LOC 2000Z 272DEG 17KT 4625 10052
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES/SCHECK592
WWUS53 KBIS 022019
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT TUE JUN 2 2015
NDC029-022045-
/O.CON.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
EMMONS ND-
319 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL EMMONS COUNTY...
AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
LINTON...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LINTON AROUND 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4619 10051 4626 10051 4631 10014 4614 10015
4619 10046
TIME...MOT...LOC 2018Z 283DEG 20KT 4623 10042
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES/SCHECK564
WWUS53 KBIS 022031
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
331 PM CDT TUE JUN 2 2015
NDC029-022045-
/O.CON.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
EMMONS ND-
331 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL EMMONS COUNTY...
AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LINTON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LINTON AROUND 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4627 10040 4629 10014 4614 10015 4619 10044
TIME...MOT...LOC 2030Z 287DEG 19KT 4621 10033
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JONES/SCHECK629
WWUS53 KBIS 022043
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT TUE JUN 2 2015
NDC029-022053-
/O.EXP.KBIS.SV.W.0022.000000T0000Z-150602T2045Z/
EMMONS ND-
343 PM CDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMMONS COUNTY WILL
EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NORTH DAKOTA.
LAT...LON 4627 10040 4629 10014 4614 10015 4619 10044
TIME...MOT...LOC 2042Z 269DEG 20KT 4621 10033
$$
JONES/SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:14 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 2, 2:14 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 214 PM CDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON. SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY. MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS. THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER VALLEY WEDNESDAY MORNING. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 206 PM CDT TUE JUN 2 2015 AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM. EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING A NEARLY DAILY CHANCE FOR THUNDERSTORMS. TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE AFTERNOON HOURS THROUGH THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 206 PM CDT TUE JUN 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Jun 2, 2:22 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 222 PM CDT TUE JUN 2 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 222 PM CDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2 AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A CALL AT 701-223-4582. TWH/AJ
In the hours before
Local storm report, Jun 2, 8:53 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
853 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM HEAVY RAIN STANTON 47.32N 101.38W
06/02/2015 M1.74 INCH MERCER ND COCORAHS
OVERNIGHT STORM TOTAL
&&
ACLocal storm report, Jun 2, 9:55 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
955 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM TSTM WND GST 5 NE GOLDEN VALLEY 47.34N 101.99W
06/02/2015 M59 MPH MERCER ND STORM CHASER
THUNDERSTORM WIND GUST
&&
ACLocal storm report, Jun 2, 10:25 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1025 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND GST 5 NE GOLDEN VALLEY 47.34N 101.99W
06/01/2015 M59 MPH MERCER ND STORM CHASER
THUNDERSTORM WIND GUST
&&
CORRECTED EVENT DATE...EVENT TIME
ACLocal storm report, Jun 2, 10:55 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1055 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HEAVY RAIN WASHBURN 47.29N 101.03W
06/02/2015 M1.65 INCH MCLEAN ND PUBLIC
OVERNIGHT STORM TOTAL
&&
CORRECTED SOURCE
ACLocal storm report, Jun 2, 10:57 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HEAVY RAIN 8 N HALLIDAY 47.47N 102.34W
06/02/2015 M2.65 INCH DUNN ND PUBLIC
OVERNIGHT STORM TOTAL
&&
ACLocal storm report, Jun 2, 11:08 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 AM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HEAVY RAIN FRYBURG 46.87N 103.30W
06/02/2015 M1.00 INCH BILLINGS ND BROADCAST MEDIA
OVERNIGHT STORM TOTAL
&&
ACThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:21 PM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 43 min |
| Jun 1, 8:25 PM CDT | Special Weather Statement | BIS | McLean | 50 min |
| Jun 1, 8:35 PM CDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jun 1, 8:49 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 56 min |
| Jun 1, 9:32 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 32 min |
| Jun 1, 9:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 54 min |
| Jun 1, 10:59 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 31 min |
| Jun 1, 11:04 PM CDT | Special Weather Statement | BIS | Dunn | 26 min |
| Jun 1, 11:46 PM CDT | Special Weather Statement | BIS | Dunn, Mercer, Oliver | 44 min |
| Jun 2, 12:12 AM CDT | Special Weather Statement | BIS | Oliver | 48 min |
| Jun 2, 12:28 AM CDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Oliver | 8 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 48 min |
| Jun 2, 5:11 AM CDT | Special Weather Statement | BIS | Logan | 49 min |
| Jun 2, 3:16 PM CDT | Special Weather Statement | BIS | Dunn | 44 min |
| Jun 2, 3:34 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 56 min |
| Jun 2, 3:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Jun 2, 3:52 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 53 min |
| Jun 2, 4:25 PM CDT | Tornado Warning | BIS | Morton, Stark | 35 min |
| Jun 2, 4:48 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 57 min |
| Jun 2, 4:53 PM CDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jun 2, 5:07 PM CDT | Tornado Warning | BIS | McLean | 23 min |
| Jun 2, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 61 min |
| Jun 2, 6:36 PM CDT | Special Weather Statement | BIS | Foster | 39 min |
| Jun 2, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.